Translator Disclaimer
15 March 2015 Unobstructedness of filling secants and the Gruson–Peskine general projection theorem
Ziv Ran
Duke Math. J. 164(4): 697-722 (15 March 2015). DOI: 10.1215/00127094-2881483

Abstract

We prove an unobstructedness result for deformations of subvarieties constrained by intersections with another fixed subvariety. We deduce smoothness and expected-dimension results for multiple-point loci of generic projections, mainly from a point or a line, or for fibers of embedding dimension 2 or less.

Citation

Download Citation

Ziv Ran. "Unobstructedness of filling secants and the Gruson–Peskine general projection theorem." Duke Math. J. 164 (4) 697 - 722, 15 March 2015. https://doi.org/10.1215/00127094-2881483

Information

Published: 15 March 2015
First available in Project Euclid: 16 March 2015

zbMATH: 1315.14068
MathSciNet: MR3322308
Digital Object Identifier: 10.1215/00127094-2881483

Subjects:
Primary: 14N05

Keywords: generic projections , multiple points , multisecant lines , Rational curves

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 4 • 15 March 2015
Back to Top